Skip to Content

Does anyone have problems with excessive sweating while taking Lamictal?

Responses (1)

msrdlove 8 Jan 2015

I take lamictal and have what I call extreme excessive sweating mostly head and face. This happens with the slightest movements. Example went to Walmart and went to bra section, while looking at sizes I began to sweat profusely..even moving in my small kitchen will start it. I had a complete hysterectomy 18 years ago, so not menopause. Although my Dr did prescribe hormones at one point back then I have not taken any lately. They checked my thyroid and at one point put me on synthroid, but then took me off. I have tried to change some of my psych meds but not lamictal. I will try that..keep me posted and I will do the same

Miss Betty50 8 Jan 2015

Please use caution stopping Lamictal, it is best to talk to your doctor first, stopping abruptly can cause serious side effects. However I did wean off of Lamictal and have seen improvement. Good Luck! I just noticed this was posted in July and I just received it so I hope all is well.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions